Some new fractional difference inequalities

G. V.S.R. Deekshitulu, J. Jagan Mohan

Research output: Chapter in Book/Report/Conference proceedingConference contribution

5 Citations (Scopus)

Abstract

In this paper we present some new fractional order difference inequalities which can be used in the theory of fractional order difference equations.

Original languageEnglish
Title of host publicationMathematical Modelling and Scientific Computation - International Conference, ICMMSC 2012, Proceedings
Pages403-412
Number of pages10
Edition1
DOIs
Publication statusPublished - 19-03-2012
Externally publishedYes
EventInternational Conference on Mathematical Modelling and Scientific Computation, ICMMSC 2012 - Gandhigram, Tamil Nadu, India
Duration: 16-03-201218-03-2012

Publication series

NameCommunications in Computer and Information Science
Number1
Volume283 CCIS
ISSN (Print)1865-0929

Conference

ConferenceInternational Conference on Mathematical Modelling and Scientific Computation, ICMMSC 2012
CountryIndia
CityGandhigram, Tamil Nadu
Period16-03-1218-03-12

Fingerprint

Difference Inequalities
Difference equations
Fractional Order
Fractional
Difference equation

All Science Journal Classification (ASJC) codes

  • Computer Science(all)
  • Mathematics(all)

Cite this

Deekshitulu, G. V. S. R., & Jagan Mohan, J. (2012). Some new fractional difference inequalities. In Mathematical Modelling and Scientific Computation - International Conference, ICMMSC 2012, Proceedings (1 ed., pp. 403-412). (Communications in Computer and Information Science; Vol. 283 CCIS, No. 1). https://doi.org/10.1007/978-3-642-28926-2_44
Deekshitulu, G. V.S.R. ; Jagan Mohan, J. / Some new fractional difference inequalities. Mathematical Modelling and Scientific Computation - International Conference, ICMMSC 2012, Proceedings. 1. ed. 2012. pp. 403-412 (Communications in Computer and Information Science; 1).
@inproceedings{53fdb3b3b9424e9498fc6554a2e61a52,
title = "Some new fractional difference inequalities",
abstract = "In this paper we present some new fractional order difference inequalities which can be used in the theory of fractional order difference equations.",
author = "Deekshitulu, {G. V.S.R.} and {Jagan Mohan}, J.",
year = "2012",
month = "3",
day = "19",
doi = "10.1007/978-3-642-28926-2_44",
language = "English",
isbn = "9783642289255",
series = "Communications in Computer and Information Science",
number = "1",
pages = "403--412",
booktitle = "Mathematical Modelling and Scientific Computation - International Conference, ICMMSC 2012, Proceedings",
edition = "1",

}

Deekshitulu, GVSR & Jagan Mohan, J 2012, Some new fractional difference inequalities. in Mathematical Modelling and Scientific Computation - International Conference, ICMMSC 2012, Proceedings. 1 edn, Communications in Computer and Information Science, no. 1, vol. 283 CCIS, pp. 403-412, International Conference on Mathematical Modelling and Scientific Computation, ICMMSC 2012, Gandhigram, Tamil Nadu, India, 16-03-12. https://doi.org/10.1007/978-3-642-28926-2_44

Some new fractional difference inequalities. / Deekshitulu, G. V.S.R.; Jagan Mohan, J.

Mathematical Modelling and Scientific Computation - International Conference, ICMMSC 2012, Proceedings. 1. ed. 2012. p. 403-412 (Communications in Computer and Information Science; Vol. 283 CCIS, No. 1).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

TY - GEN

T1 - Some new fractional difference inequalities

AU - Deekshitulu, G. V.S.R.

AU - Jagan Mohan, J.

PY - 2012/3/19

Y1 - 2012/3/19

N2 - In this paper we present some new fractional order difference inequalities which can be used in the theory of fractional order difference equations.

AB - In this paper we present some new fractional order difference inequalities which can be used in the theory of fractional order difference equations.

UR - http://www.scopus.com/inward/record.url?scp=84858265682&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84858265682&partnerID=8YFLogxK

U2 - 10.1007/978-3-642-28926-2_44

DO - 10.1007/978-3-642-28926-2_44

M3 - Conference contribution

SN - 9783642289255

T3 - Communications in Computer and Information Science

SP - 403

EP - 412

BT - Mathematical Modelling and Scientific Computation - International Conference, ICMMSC 2012, Proceedings

ER -

Deekshitulu GVSR, Jagan Mohan J. Some new fractional difference inequalities. In Mathematical Modelling and Scientific Computation - International Conference, ICMMSC 2012, Proceedings. 1 ed. 2012. p. 403-412. (Communications in Computer and Information Science; 1). https://doi.org/10.1007/978-3-642-28926-2_44